# SDR 08FDEA04587

- Difficulty date: October 28, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N288FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21850
- Aircraft time: 40,301 hours, 26,952 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Inoperative
- Location: Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

L1 WINDOW HEAT FAILED EN ROUTE.  TURNED OFF AND BACK ON SEVERAL TIMES BUT WINDOW HEAT CONTINUED TO FAIL.  CHECKED/RESET BOTH L1 AC AND DC CONTROL PER MOCC.  NO HELP.  WINDOW VERY COLD.  RELEASED FOR SERVICE PER MEL/CDL: 30-15-A CATEGORY: C EXPIRATION: 07NOV08 "MEL 30-15-A: L1 WINDOW HEAT, INOP.  ACFT RESTRICTED  FROM OPERATING INTO ICING CONDITIONS.  DO NOT EXCEED 250 KIAS BELOW 10,000 MSL."
